# SDR UALA2013062604429

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 67,444 hours, 24,884 cycles
- Engine: Pwa PW2040
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 154060003
- Part serial: 012
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUSH CREW NOTICED HYD FLUID UNDER LEFT WING NEAR AILERON ON WALKAROUND WITH HYD PRESSURIZED.  AILERON PCA REPLACED.  NO LEAKS NOTED.
